# SDR AALA201706029026

- Difficulty date: May 9, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Worn
- Location: Hinge Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM NR 2 BEARING. REPLACED HINGE ARM IAW SRM 51-40-00.
